MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-9218-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in a4010 study experienced a moderate worsening of parkinson symptoms of rigidity and bradykinesia on the right side.The patient was admitted to the hospital and the device was reprogrammed.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-adapters upn: m365db9218150, model: db-9218-15, serial: (b)(6), batch: 7073352.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in (b)(6) study experienced a moderate worsening of parkinson symptoms of rigidity and bradykinesia on the right side.The patient was admitted to the hospital and the device was reprogrammed.Additional information was received that the patient underwent a revision procedure where the dbs pocket adapters were replaced.The event has resolved.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in a4010 study experienced a moderate worsening of parkinson symptoms of rigidity and bradykinesia on the right side.The patient was admitted to the hospital and the device was reprogrammed.Additional information was received that the patient underwent a revision procedure where the dbs pocket adapters were replaced.The event has resolved.Additional information was received indicating that the potential relationship to study stimulation is not related and potential relationship to device hardware is probable.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17221507
Report Number3006630150-2023-03725
Device Sequence Number19588898
Product Code MHY
UDI-Device Identifier08714729905196
UDI-Public08714729905196
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2024
Device Model NumberDB-9218-15
Device Catalogue NumberDB-9218-15
Device Lot Number7073557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer07/10/2023
11/13/2025
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date08/04/2023
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown